# SDR DLM88050591

- Difficulty date: October 4, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 43,910 hours, 34,584 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184904
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FLOW LIGHT ILLUMINATED PASSING 10000 FT AUTO 1 LIGHT ON.  DURING RETURN TO ATL CABIN ALTITUDE REACHED 5500 FT VERY LITTLE AIRFLOW WAS PRODUCED BY THE RIGHT PACK.  SECURED LOOSE DUCTING AND REPLACED NR 1 PRESSURE CONTROLLER.
